# SDR MEX2003522

- Difficulty date: November 15, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 103538754
- Part serial: 77322
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,687 hours, 1,629 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LT ENGINE IGNITION IN (OVER) AND (GROUND) POSITION IS OUT OF SERVICE.  IGNITION BOX WAS REPLACED AND TESTS WERE PERFORMED IAW MM 74-10-01, ALL OK.
